# SDR EIAA9653

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouge
- Location: Bs 37
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FOUND FUSELAGE STATION 37 BULKHEAD WEB GOUGED AT STRINGER 18R.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 53-01 FIG 1 AND FIG 2.  (M)
